# SDR AWXA0001377

- Difficulty date: February 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146N5821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LAV FLOOR SUPPORT INTERCOSTAL, AFT SUPPORT BRACKET CRACKED, AFT CARGO BAY STA 1300 LBL 46.  REMOVED INTERCOSTAL IAW SRM 51-40-02, FABED INTERCOSTAL SUPPORT BRACKET AND INSTALLED SUPPORT BRACKET IAW SRM 51-40-02 AND SRM 51-30-01.
